MathSciNet Relay Station
MathSciNet bibliographic data
MR2861 (2,123b) 09.1X
Albert, A. A. On $p$-adic fields and rational division algebras. Ann. of Math. (2) 41, (1940). 674–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement